Comptes Rendus
Homological algebra/Algebraic geometry
Upper bounds for dimensions of singularity categories
Comptes Rendus. Mathématique, Volume 353 (2015) no. 4, pp. 297-301.

This paper gives upper bounds for the dimension of the singularity category of a Cohen–Macaulay local ring with an isolated singularity. One of them recovers an upper bound given by Ballard, Favero and Katzarkov in the case of a hypersurface.

Cet article donne des bornes supérieures pour la dimension de la catégorie de singularité d'un anneau local Cohen–Macaulay à singularité isolée. L'une de nos estimations redonne une borne fournie par Ballard, Favero et Katzarkov dans le cas des hypersurfaces.

Published online:
DOI: 10.1016/j.crma.2015.01.012

Hailong Dao 1; Ryo Takahashi 2, 3

1 Department of Mathematics, University of Kansas, Lawrence, KS 66045-7523, USA
2 Graduate School of Mathematics, Nagoya University, Furocho, Chikusaku, Nagoya 464-8602, Japan
3 Department of Mathematics, University of Nebraska, Lincoln, NE 68588-0130, USA
     author = {Hailong Dao and Ryo Takahashi},
     title = {Upper bounds for dimensions of singularity categories},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {297--301},
     publisher = {Elsevier},
     volume = {353},
     number = {4},
     year = {2015},
     doi = {10.1016/j.crma.2015.01.012},
     language = {en},
AU  - Hailong Dao
AU  - Ryo Takahashi
TI  - Upper bounds for dimensions of singularity categories
JO  - Comptes Rendus. Mathématique
PY  - 2015
SP  - 297
EP  - 301
VL  - 353
IS  - 4
PB  - Elsevier
DO  - 10.1016/j.crma.2015.01.012
LA  - en
ID  - CRMATH_2015__353_4_297_0
ER  - 
%0 Journal Article
%A Hailong Dao
%A Ryo Takahashi
%T Upper bounds for dimensions of singularity categories
%J Comptes Rendus. Mathématique
%D 2015
%P 297-301
%V 353
%N 4
%I Elsevier
%R 10.1016/j.crma.2015.01.012
%G en
%F CRMATH_2015__353_4_297_0
Hailong Dao; Ryo Takahashi. Upper bounds for dimensions of singularity categories. Comptes Rendus. Mathématique, Volume 353 (2015) no. 4, pp. 297-301. doi : 10.1016/j.crma.2015.01.012.

[1] T. Aihara; R. Takahashi Generators and dimensions of derived categories, Commun. Algebra (2015) (in press) | arXiv

[2] M. Ballard; D. Favero; L. Katzarkov Orlov spectra: bounds and gaps, Invent. Math., Volume 189 (2012) no. 2, pp. 359-430

[3] P.A. Bergh; S.B. Iyengar; H. Krause; S. Oppermann Dimensions of triangulated categories via Koszul objects, Math. Z., Volume 265 (2010) no. 4, pp. 849-864

[4] A. Bondal; M. van den Bergh Generators and representability of functors in commutative and noncommutative geometry, Mosc. Math. J., Volume 3 (2003) no. 1, pp. 1-36 (258)

[5] W. Bruns; J. Herzog Cohen–Macaulay Rings, Cambridge Studies in Advanced Mathematics, vol. 39, Cambridge University Press, Cambridge, UK, 1998

[6] R.-O. Buchweitz Maximal Cohen–Macaulay modules and Tate-cohomology over Gorenstein rings, 1986 (Preprint)

[7] J.D. Christensen Ideals in triangulated categories: phantoms, ghosts and skeleta, Adv. Math., Volume 136 (1998) no. 2, pp. 284-339

[8] H. Krause; D. Kussin Rouquier's theorem on representation dimension, Trends in Representation Theory of Algebras and Related Topics, Contemp. Math., vol. 406, 2006, pp. 95-103

[9] D.O. Orlov Triangulated categories of singularities and D-branes in Landau–Ginzburg models, Proc. Steklov Inst. Math., Volume 246 (2004) no. 3, pp. 227-248

[10] D.O. Orlov Triangulated categories of singularities, and equivalences between Landau–Ginzburg models, Sb. Math., Volume 197 (2006) no. 11–12, pp. 1827-1840

[11] D. Orlov Derived categories of coherent sheaves and triangulated categories of singularities, Algebra, Arithmetic, and Geometry: In Honor of Yu.I. Manin. Vol. II, Progress in Mathematics, vol. 270, Birkhäuser Boston, Inc., Boston, MA, USA, 2009, pp. 503-531

[12] D. Orlov Formal completions and idempotent completions of triangulated categories of singularities, Adv. Math., Volume 226 (2011) no. 1, pp. 206-217

[13] R. Rouquier Dimensions of triangulated categories, J. K-Theory, Volume 1 (2008), pp. 193-256

[14] H.-J. Wang On the Fitting ideals in free resolutions, Mich. Math. J., Volume 41 (1994) no. 3, pp. 587-608

[15] Y. Yoshino Cohen–Macaulay Modules over Cohen–Macaulay Rings, London Mathematical Society Lecture Note Series, vol. 146, Cambridge University Press, Cambridge, 1990

Cited by Sources:

Comments - Policy